4mg dilaudid .25mg xanax and ive already a gram of hash
The following link describes the potential problem with this combination:
Be very careful with this combination as it can cause heart and breathing rates to go too low.
this has been about a year ago I have neuromuscular problems due to history of polio I took Dilaudid 4mg for chronic pain and a low dose of xanax but I do agree totally with Laurie, I have since been changed to a different pain medication but the important thing is that breathing can be affected you need to be very sure your doctor is aware that you are using these two medications (if at the same time or even if a short time apart) medicines have effects on people in different ways. Your safety is the utmost importance. I wish you the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2010 • 1 answer
Posted 24 Jan 2010 • 2 answers
Posted 14 Sep 2011 • 5 answers
Posted 16 Jun 2012 • 4 answers
Posted 9 Nov 2013 • 2 answers